MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CLEO 90 INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CLEO 90 INFUSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7222-24
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product sample was received; therefore, visual, and functional testing could not be performed.A device history record (dhr) review could not be performed as the lot number was unknown.No root cause could be determined as the complaint could not be confirmed.This remediation mdr was generated under protocol (b)(4), as a result of warning letter (b)(4).
 
Event or Problem Description
It was reported that the tube became disconnected from the disc.The nurses do hourly check of the tubing and site so the problem was caught early.No patient injury was reported.

Brand Name
CLEO 90 INFUSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15369422
Report Number3012307300-2022-18093
Device Sequence Number6324162
Product Code FPA
UDI-Device Identifier10610586028359
UDI-Public10610586028359
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number21-7222-24
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2022
Initial Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age24 MO
Patient SexMale
Patient Weight12 KG